MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350726
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 04/2025).
 
Event or Problem Description
It was reported that during a stent placement procedure, the device allegedly would not go through the sheath.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the lifestream device was returned for evaluation, and the stent sleeve was not returned.An attempt was made to insert the lifestream device through an in house halo 6fr sheath but was not successful.The manipulation of the insertion of the lifestream device into the sheath may have contributed to this.The result of the investigation is confirmed for the reported device sheath incompatibility issue.The root cause for the reported sheath device incompatibility issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: the instructions for use for the lifestream product was reviewed and contains the following information relevant to the reported event: device description the lifestream balloon expandable vascular covered stent endovascular system is available in catheter lengths of 80 cm and 135 cm and it is compatible with 0.035" (0.89 mm) guidewires.The premounted covered stent is available in multiple diameters and lengths.Warnings: ¿ should excessive resistance be felt at any time during the insertion process, do not force passage.¿ the covered stent cannot be repositioned after it is deployed.Materials required for the lifestream balloon expandable vascular covered stent procedure ¿ 0.035" (0.89 mm) guidewire with a length at least twice as long as the endovascular system ¿ introducer sheath or guiding catheter with appropriate inner diameter precautions ¿ the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.¿ prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.¿ this device has not been tested for use in overlapped conditions with stents or covered stents from other manufacturers.¿ store in a cool and dry place.Keep away from sunlight.Directions for use: covered stent size selection 3.Select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation 4.Carefully remove the selected device from the package.5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.Introduction of the endovascular system and placement of the covered stent 13.Advance the endovascular system over the guidewire into the introducer sheath.H10: d4 (expiration date: 04/2025), g3 h11: h6 (method, result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16002777
Report Number9616666-2022-00253
Device Sequence Number5620405
Product Code PRL
UDI-Device Identifier05391522081130
UDI-Public(01)05391522081130
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350726
Device Catalogue NumberLSMU1350726
Device Lot NumberCMGS0442
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient RaceWhite